Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Modeling Differential Equations in Biology by C. H. Taubes

Reviewed Work: Modeling Differential Equations in Biology by C. H. Taubes
Review by: Eric Shea-Brown
SIAM Review
Vol. 50, No. 4 (Dec., 2008), pp. 816-817
Stable URL: http://www.jstor.org/stable/20454186
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
816
    816
  • Thumbnail: Page 
817
    817